Conservation Laws of Three-Dimensional Perfect Plasticity Equations under von Mises Yield Criterion
S. I. Senashov and
A. Yakhno
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
For the first time the conservation laws for von Mises plasticity equations in three dimensions as well as for plane stress equations are given. In the plane case conservation laws are used to construct characteristics for the Cauchy problem. For the system of the plane strain, the conservation laws are used to solve the free boundary problem for any convex smooth contour loaded with constant normal and zero tangential stresses.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/702132.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/702132.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:702132
DOI: 10.1155/2013/702132
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().